# SDR CALA2022070601652

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A300*
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5342040320300
- Condition: Corroded
- Location: Rh Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR68 FWD FACE AND STR23 APROX. HAVE A HOLE WITH CORROSION. FA BRICATE RH FR68 STR23 EXTEND REPAIR FITTING AS REQUIRED PER HAEC O LCQ NON ROUTINES 9291028/27028 AND 9291071/27071 PER HAECO LCQ GENERATED BY V061682/V061742 STR22 RH - 23 RH PER PART 2 OF THE LATEST REV OF ECRA 5341-01322 REPEAT INSP NOT TO EXCEED INTERVALS OF 20,200 FC THEREAFTER. IAW ON OR BEFORE THE ACFT REACHES 51,264 TOTAL ACFT FC. PERFORM ECRA 5341-01322 PART 1.2.WORK ACMP ON HAECO NR 9291028,9291071. ACMP INTERIM RPR AT RH FR 68 STR 22RH-23RH IAW ECRA 5341-01322 P ART 1.1.REQUIRES DIP TO ACMP INITIAL INSP ON THE RPR AT RH FR 68 OK TO CARRY REPAIR AND ACCOMPLISH INITIAL INSPECTIONS ON THE TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR AT RH FR68 STR22RH-23RH PER PART 2 OF THE LATEST REVISION OF ECRA 5341-01322 ON OR BEFORE THE AIRCRAFT REACHES 51264 TOTAL FLT CYCLES. PERFORM REPEAT INSPECTIONS NOT TO EXCEED INTERVALS OF 20200 FLT CYCLES THEREAFTER TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
